Skip to Main Content

Journal of the American Mathematical Society

Published by the American Mathematical Society, the Journal of the American Mathematical Society (JAMS) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6834 (online) ISSN 0894-0347 (print)

The 2020 MCQ for Journal of the American Mathematical Society is 4.79.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Submanifolds in hyper-Kähler geometry
HTML articles powered by AMS MathViewer

by Robert Bryant and Reese Harvey PDF
J. Amer. Math. Soc. 2 (1989), 1-31 Request permission
References
Similar Articles
Additional Information
  • © Copyright 1989 American Mathematical Society
  • Journal: J. Amer. Math. Soc. 2 (1989), 1-31
  • MSC: Primary 53C40; Secondary 32C10, 53C25, 53C55
  • DOI: https://doi.org/10.1090/S0894-0347-1989-0953169-8
  • MathSciNet review: 953169